I have been taking Cyclafem 777 for 4 years I think and at the beginning I was dealing with headaches on and off they weren't too bad with the past two years I have been having the worst migraines of my life I've been on so many different medications for migraines trying to do different things to help nothing is helping and I've never tried to get off this birth control I haven't switched it and I'm wondering if anyone has experience migraines so bad with this birth control I'm wondering if I should consider switching it to see what happens and honestly I am hoping that this is the reason for my migraines so that I can do something about this it has really made a really bad impact on my life explosive pain in the back of my head and behind both of my ears... has anyone experienced this with their birth control?
No responses have yet been posted. Add your response to this question.
- Cyclafem 1 / 35 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cyclafem 1 / 35 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2014 • 2 answers
Posted 29 Jul 2014 • 3 answers
Birth Control - I just started Cyclafem (3rd month). Is it normal to get my period on the last week?
Posted 1 Mar 2015 • 1 answer
I have been taking birth control for four years. I am now on necon 1/35 - I was on cyclafem 1/35 and
Posted 12 Jan 2016 • 1 answer
Posted 24 Oct 2016 • 2 answers